Applebaum, D. (2007) Covariant Mehler semigroups in Hilbert space. Markov Processes and Related Fields, 13 (1). pp. 159-169. ISSN 1024-2953
Abstract
We find necessary and sufficient conditions for a generalised Mehler semigroup to be covariant under the action of a locally compact group. These are then applied to implement "noise reduction" for Hilbert-space valued Ornstein - Uhlenbeck processes driven by Levy processes.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2007 Polomat, TVP-Interkniga. This is an author produced version of a paper subsequently published in Markov Porcesses and Related Fields. Uploaded in accordance with the publisher's self-archiving policy |
Keywords: | Mehler semigroup, Levy process, Ornstein - Uhlenbeck process, $G$-covariance |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Miss Anthea Tucker |
Date Deposited: | 30 Sep 2009 13:27 |
Last Modified: | 16 Nov 2015 11:48 |
Status: | Published |
Publisher: | Polomat, TVP-Interkniga |
Refereed: | Yes |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:9799 |